# SDR UIEA2018081201661

- Difficulty date: August 11, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 86,502 hours, 18,378 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: BACC45FT8D3S
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT CARGO DET 1 MESSAGE. REPAIRED WIRING AS PER SWPM 20-30-12 AND WDM 26-16-21 AND PERFORMED OPERATIONAL CHECK AS PER 26-16-00 AND OK FOR SERVICE.
